MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 385101
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd q-syte¿ needle-free connector experienced occlusion.The following information was provided by the initial reporter, translated from mandarin chinese to english: it was reported that the blood can't be drawn, there is air leak in the tube.
 
Additional Manufacturer Narrative
Initial reporter phone #: (b)(6).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 11-jan-2023 h6: investigation summary our quality engineer inspected the 1 sample submitted for evaluation.The reported issues of flow issues - fluid blockage and component damage ¿ leak were not confirmed upon inspection and testing of the sample.Analysis of the sample showed that the sample was incomplete and was missing the q-syte component.The incomplete sample was put through our internal leakage testing and the sample showed no signs of leakage.Since the defects were not confirmed a root cause could not be identified.See h10.
 
Event or Problem Description

Brand Name
BD Q-SYTE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15921963
Report Number9610847-2022-00455
Device Sequence Number20505498
Product Code FPA
UDI-Device Identifier30382903851011
UDI-Public(01)30382903851011
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number385101
Device Catalogue Number385101
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown